# SDR AUS20030477

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN FLOOR STRUCTURE CONTAINED LEVEL 2 CORROSION IN THEFOLLOWING AREAS:- 1. DOOR CUTOUT REAR RADIUS AT L1 DOOR2. CENTRE ATTACHMENT ANGLE (LOCATED BETWEEN FORWARD AND REAR RADIUS OF L1 DOOR GUSSETS 3. LT REAR PASSENGER DOOR SILL. RT OUTBOARD SEAT TRACK AT SIX LOCATIONS BETWEEN FR18 AND FR215. RT REAR DOOR SILL AREA AT-  A. REAR GUSSET (RADIUS) SILL. CENTRE STRIP BETWEEN FORWARD AFT GUSSET.
